Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 110, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2008, 5:15 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2008, 5:15 PM MDT (23:15 UTC)
- Expired
- Jul 3, 2008, 6:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Huerfano County, CO, Pueblo County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -309 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 032315 SVRPUB COC055-101-040015- /O.NEW.KPUB.SV.W.0110.080703T2315Z-080704T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 515 PM MDT THU JUL 3 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... WESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES EXTREME SOUTHWESTERN PUEBLO... * UNTIL 615 PM MDT... * AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 19 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 9 MPH. * LOCATIONS IMPACTED INCLUDE... BEULAH. RYE. COLORADO CITY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3782 10449 3779 10493 3823 10503 3825 10467 TIME...MOT...LOC 2314Z 342DEG 8KT 3816 10493 $$
5 follow-up statements
000 WWUS55 KPUB 032326 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 526 PM MDT THU JUL 3 2008 COC055-101-040015- /O.CON.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ HUERFANO CO-PUEBLO CO- 526 PM MDT THU JUL 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTHWESTERN PUEBLO AND NORTHEASTERN HUERFANO COUNTIES... AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 10 MILES NORTHEAST OF BEULAH...OR 14 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 15 MPH. BETWEEN 520 PM AND 525 PM...THIS STORM HAS SHOWN AN INCREASE IN INTENSITY. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO. LAT...LON 3782 10449 3779 10493 3823 10503 3825 10467 TIME...MOT...LOC 2326Z 273DEG 13KT 3817 10484 $$
000 WWUS55 KPUB 032336 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 536 PM MDT THU JUL 3 2008 COC055-101-040015- /O.CON.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ HUERFANO CO-PUEBLO CO- 535 PM MDT THU JUL 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTHWESTERN PUEBLO AND NORTHEASTERN HUERFANO COUNTIES... AT 533 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 11 MILES NORTHEAST OF BEULAH...OR 12 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 15 MPH. RADAR HAS SHOWN A CONTINUED INCREASE IN INTENSITY AND LARGE HAIL WILL LIKELY BE POSSIBLE WITH THIS STORM. RESIDENTS ALONG HIGHWAY 78 SHOULD PREPARE FOR LARGE HAL. THIS STORM MAY AFFECT THE SOUTHERN SECTIONS OF THE CITY OF PUEBLO. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO. LAT...LON 3782 10449 3779 10493 3823 10503 3825 10467 TIME...MOT...LOC 2335Z 273DEG 13KT 3817 10480 $$
000 WWUS55 KPUB 032344 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 544 PM MDT THU JUL 3 2008 COC055-032354- /O.CAN.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ HUERFANO CO- 544 PM MDT THU JUL 3 2008 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHEASTERN HUERFANO COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3824 10467 3788 10452 3800 10490 3823 10488 TIME...MOT...LOC 2344Z 273DEG 13KT 3817 10476 $$ COC101-040015- /O.CON.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ PUEBLO CO- 544 PM MDT THU JUL 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 11 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME SOUTHWESTERN PUEBLO. LAT...LON 3824 10467 3788 10452 3800 10490 3823 10488 TIME...MOT...LOC 2344Z 273DEG 13KT 3817 10476 $$
000 WWUS55 KPUB 040002 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 602 PM MDT THU JUL 3 2008 COC101-040015- /O.CON.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ PUEBLO CO- 602 PM MDT THU JUL 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 8 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 15 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. LAT...LON 3805 10486 3820 10481 3823 10466 3788 10452 TIME...MOT...LOC 0002Z 273DEG 13KT 3817 10468 $$
000 WWUS55 KPUB 040014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT THU JUL 3 2008 COC101-040023- /O.EXP.KPUB.SV.W.0110.000000T0000Z-080704T0015Z/ PUEBLO CO- 613 PM MDT THU JUL 3 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY EXPIRES AT 615 PM MDT... STRONG THUNDERSTORMS WILL CONTINUE OVER SOUTHERN PUEBLO COUNTY...BUT THE STORMS WILL LIKELY REMAIN JUST BELOW SEVERE CRITERIA. LAT...LON 3805 10486 3820 10481 3823 10466 3788 10452 TIME...MOT...LOC 0013Z 273DEG 13KT 3817 10463 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:37 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 3, 2:37 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT THU JUL 3 2008 .SHORT TERM... (TODAY AND TONIGHT) ...THE MAIN CHALLENGE IS THE AMOUNT AND STRENGTH OF CONVECTION ON THE PLAINS...THE PALMER DIVIDE AND THE EASTERN MOUNTAINS... .CURRENTLY... DAYTIME CONVECTION WITH A WEAKENING CAP ALONG THE I 25 CORRIDOR MAKES SCATTERED THUNDERSTORMS LIKELY. EVEN THOUGH THERE IS WEAK SHEAR...THERE IS PLENTY OF CAPE AND DECREASING CINS TO ALLOW FOR THE POSSIBILITY OF SEVERE WEATHER. WITH UPSLOPE SURFACE FLOW AND A WEAK SYNOPTIC SYSTEM...THERE SEEMS TO BE NOT ENOUGH INHIBITION TO STOP THE SUMMERTIME CONVECTION. SINCE THERE IS NO SYNOPTIC FORCING THE CONVECTION WILL BE CONTAINED TO THE PALMER DIVIDE...THE EASTERN SLOPED MOUNTAINS ESPECIALLY THE SOUTH EASTERN RANGES...AND PERHAPS ALONG A BOUNDARY IN THE SOUTHERN EASTERN PLAINS. .TONIGHT AND TOMORROW...THE CONVECTION SHOULD CONTINUE INTO THE EARLY EVENING HOURS. THIS WILL END AROUND 6Z...SO I KEPT POPS UP ACCORDINGLY. THE CONVECTION SHOULD THEN DISSIPATE AND THE EVENING LOOKS TO BE FAIRLY QUIET. THE NAM AND GFS ARE VERY SIMILAR IN THEIR DEW POINTS...AND THE ADJUSTED MET SEEMED TO HAVE A HANDLE ON THE WINDS. NOT LOOKING FOR ANY MAJOR GUSTS AS A RIDGE WILL CONTINUE TO BUILD OVER THE AREA TOMORROW. THE TEMPERATURES WILL INCREASE WITH THE SOUTHERN I 25 CORRIDOR AND THE EASTERN PLAINS BEING IN THE 90S. WITH THE RIDGE ENTRENCHED THE ONLY CHANCE FOR POPS TOMORROW AFTERNOON WILL BE IN THE MOUNTAINS...ALONG THE PALMER DIVIDE AND STRETCHING ACROSS THE SOUTHERN EASTERN PLAINS. .LONG TERM... (FRIDAY NIGHT THROUGH NEXT THURSDAY) WITH RIDGE AXIS OVERHEAD FRIDAY NIGHT...WOULD EXPECT SPARSE DAYTIME CONVECTION TO END QUICKLY IN THE EVENING...WITH MOST AREAS CLEARING BY MIDNIGHT. UPPER RIDGE GETS FLATTENED SLIGHTLY SATURDAY...AS FIRST IN A SERIES OF WEAK SHORT WAVES EJECTS INTO THE PLAINS SATURDAY EVENING. MOISTURE STILL LOOKS RATHER LIMITED DURING THE DAY...BUT WITH INCREASED UPWARD MOTION THERE SHOULD BE ENOUGH RESIDUAL MOISTURE/INSTABILITY FOR SLIGHTLY BETTER COVERAGE OF TSRA IN THE AFTERNOON. COULD SEE CONVECTION LINGER INTO SATURDAY EVENING OVER THE EAST...AS INITIAL WEAK NORTHERLY SURGE ADVECTS SOME HIGHER DEWPOINTS TOWARD THE MOUNTAINS. MOISTURE AND UPSLOPE DEEPEN OVER THE EAST ON SUNDAY...AND WITH FAIRLY STRONG TROUGH MOVING ACROSS THE STATE IN THE AFTERNOON...WOULD EXPECT A CONTINUED UPTURN IN CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS. NUDGED UP POPS AND LOWERED MAX TEMPS SLIGHTLY SUNDAY AFTERNOON. NICE UPSLOPE AND MOISTURE OVER THE EAST AGAIN MONDAY...BUT AREA MAY BE ON THE BACK SIDE OF THE UPPER WAVE...WITH WEAK SUBSIDENCE LIMITING CONVECTION. SUBTLE DIFFERENCES BETWEEN THE GFS AND ECMWF REGARDING POSITION OF UPPER RIDGE LEAD TO SOME UNCERTAINTY IN CONVECTIVE CHANCES FOR THE TUE-THU FORECAST...WITH EUROPEAN SOLUTION SLIGHTLY COOLER/MOISTER THAN THE GFS...AS THE UPPER RIDGE IN THE EURO REMAINS JUST WEST OF THE AREA. GFS LOOKS HOTTER AND DRIER...THOUGH WEAK UPPER TROPOSPHERIC LOW COULD PLAY A ROLE IN ENHANCING/SUPPRESSING CONVECTION AS IT WANDERS AROUND TRAPPED UNDER THE RIDGE. WENT WITH THE GENERIC SUMMERTIME FORECAST OF HOT TEMPS AND SLIGHT CHANCES FOR PRECIP...PRETTY STANDARD FOR EARLY JULY. --ETP && .AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA WITH VFR TO MVFR CIGS POSSIBLE WITH THUNDERSTORMS ALONG WITH HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...AND LOCALLY HEAVY RAINFALL. THE AREA WITH THE GREATEST LIKELIHOOD FOR STRONG TO SEVERE THUNDERSTORM WILL BE ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS...INCLUDING THE KCOS TAF SITE. THUNDERSTORMS WILL DIMINISH AFTER 06Z WITH GRADUALLY CLEARING SKIES. NOT EXPECTED MUCH STRATUS REDEVELOPMENT FOR THE TAF SITES...THOUGH COULD SEE SOME PATCHY MVFR STRATUS REDEVELOP NEAR THE COLORADO KANSAS BORDER. ISOLATED AFTN THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. LOW LEVEL MOISTURE WILL DECREASE ON FRIDAY THOUGH ENOUGH RESIDUAL MOISTURE WILL LINGER FOR ISOLATED THUNDERSTORMS. ERRATIC GUSTY WINDS WILL BE POSSIBLE NEAR THUNDERSTORMS ALONG WITH LIGHT RAINFALL. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/10
Hazardous weather outlook, Jul 3, 6:34 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 634 AM MDT THU JUL 3 2008 COZ058>089-093>099-041245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 634 AM MDT THU JUL 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY MOVE SLOWLY...AND PRODUCE LOCALLY HEAVY RAINFALL. OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR...A FEW STORMS MAY BECOME SEVERE WITH HAIL AROUND 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ONLY ISOLATED THUNDERSTORMS ARE EXPECTED ON FRIDAY...MAINLY OVER THE HIGHER TERRAIN. THERE WILL BE A GREATER CHANCE FOR STORMS SATURDAY AND SUNDAY AS A COUPLE OF WEAK DISTURBANCES MOVE THROUGH THE NORTHERN ROCKIES. OVER THE EASTERN PLAINS...A COUPLE OF THESE STORMS COULD BE ON THE STRONG SIDE...WITH THE POTENTIAL FOR LARGE HAIL AND STRONG WINDS IN ADDITION TO THE LIGHTNING THREAT. THE CHANCE FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE EASTERN MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 3, 3:09 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
309 PM MDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 7 NNW WOODLAND PARK 39.09N 105.10W
07/03/2008 M2.50 INCH TELLER CO PARK/FOREST SRVC
STARTED AT 301 PM AND ON GOING.
&&
JCERULocal storm report, Jul 3, 3:18 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 7 NNE SILVER CLIFF 38.23N 105.33W
07/03/2008 M0.75 INCH CUSTER CO TRAINED SPOTTER
&&
JCERULocal storm report, Jul 3, 3:34 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 7 NNW WOODLAND PARK 39.09N 105.10W
07/03/2008 M1.25 INCH TELLER CO PUBLIC
&&
TMAGNUSOLocal storm report, Jul 3, 4:03 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 SE TEXAS CREEK 38.34N 105.50W
07/03/2008 M0.88 INCH FREMONT CO TRAINED SPOTTER
1 INCH DEPTH ON THE GROUND. STARTED AT 350 PM.
&&
JCERULocal storm report, Jul 3, 4:13 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 SSW WETMORE 38.18N 105.10W
07/03/2008 M0.75 INCH CUSTER CO PUBLIC
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:04 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 116 min |
| Jul 2, 10:05 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 110 min |
| Jul 3, 12:56 AM MDT | Areal Flood Advisory | PUB | Bent | 3 hr |
| Jul 3, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 30 min |
| Jul 3, 2:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 57 min |
| Jul 3, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 68 min |
| Jul 3, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 53 min |
| Jul 3, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 56 min |
| Jul 3, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 57 min |
| Jul 3, 4:41 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.